# SDR TC8A98013

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, MULTIPLE GENERATOR UNPARALLELED LIGHT ILLUMINATED 3, 4 AND 5 IN SEQUENCE.  GENERATORS WOULD NOT PARALLEL.  ENTERED IN DMI 8145 PER TCA MEL 24-8 CATEGORY C PLACARD INSTALLED.
